# SDR AALA20100805ORD01

- Difficulty date: August 5, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- Aircraft time: 64,334 hours, 22,630 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Low
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED TRAILING EDGE FLAP DISAGREE EICAS MESSAGE DURING DESCENT.  FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  SERVICED LEFT WING INBOARD FLAP TRANSMISSIONS AND RESET INDICATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
